Local boundedness for minimizers of variational integrals under anisotropic nonstandard growth conditions
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1165-1184
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper deals with local boundedness for minimizers of vectorial integrals under anisotropic growth conditions by using De Giorgi's iterative method. We consider integral functionals with the first part of the integrand satisfying anisotropic growth conditions including a convex nondecreasing function $g$, and with the second part, a convex lower order term or a polyconvex lower order term. Local boundedness of minimizers is derived.
This paper deals with local boundedness for minimizers of vectorial integrals under anisotropic growth conditions by using De Giorgi's iterative method. We consider integral functionals with the first part of the integrand satisfying anisotropic growth conditions including a convex nondecreasing function $g$, and with the second part, a convex lower order term or a polyconvex lower order term. Local boundedness of minimizers is derived.
Classification :
35J20
Keywords: local boundedness; minimizer; variational integral; anisotropic growth; convex; polyconvex
Keywords: local boundedness; minimizer; variational integral; anisotropic growth; convex; polyconvex
@article{10_21136_CMJ_2024_0121_24,
author = {Feng, Zesheng and Zhang, Aiping and Gao, Hongya},
title = {Local boundedness for minimizers of variational integrals under anisotropic nonstandard growth conditions},
journal = {Czechoslovak Mathematical Journal},
pages = {1165--1184},
year = {2024},
volume = {74},
number = {4},
doi = {10.21136/CMJ.2024.0121-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0121-24/}
}
TY - JOUR AU - Feng, Zesheng AU - Zhang, Aiping AU - Gao, Hongya TI - Local boundedness for minimizers of variational integrals under anisotropic nonstandard growth conditions JO - Czechoslovak Mathematical Journal PY - 2024 SP - 1165 EP - 1184 VL - 74 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0121-24/ DO - 10.21136/CMJ.2024.0121-24 LA - en ID - 10_21136_CMJ_2024_0121_24 ER -
%0 Journal Article %A Feng, Zesheng %A Zhang, Aiping %A Gao, Hongya %T Local boundedness for minimizers of variational integrals under anisotropic nonstandard growth conditions %J Czechoslovak Mathematical Journal %D 2024 %P 1165-1184 %V 74 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0121-24/ %R 10.21136/CMJ.2024.0121-24 %G en %F 10_21136_CMJ_2024_0121_24
Feng, Zesheng; Zhang, Aiping; Gao, Hongya. Local boundedness for minimizers of variational integrals under anisotropic nonstandard growth conditions. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1165-1184. doi: 10.21136/CMJ.2024.0121-24
Cité par Sources :